# SDR MALA040835

- Difficulty date: November 23, 2004
- Submitted: December 22, 2004
- Operation: Air carrier
- Aircraft: N502XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2307
- Aircraft time: 15,230 hours, 15,394 cycles
- System (JASC): 5755 · Spoilers
- Part: Structure
- Condition: Worn
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN YYC, LT I/B LEADING EDGE SPOILER SCREW HOLES WORN.  MAINTENANCE REPAIRED IAW EO A57084.  AIRCRAFT RETURNED TO SERVICE 11/23/2004.
